# SDR EIA2004143

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1480, LBL 74.92, TOP OF MLG BOX HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 470-53-215-2P-1.
